Two Cases of Hypophosphatemic Osteomalacia After Long-term Low Dose Adefovir Therapy in Chronic Hepatitis B and Literature Review
2
조회
0
다운로드
3
인용
0
참고문헌
키워드
초록
Adefovir dipivoxil (ADV) is a nucleotide used as long-term therapy of chronic hepatitis B. Many published reports have shown that long-term high-dose therapy with adefovircan be associated with proximal renal tubular dysfunction resulting in significant hypo-phosphatemia, renal insufficiency and osteomalacia. We have encountered two patientswho developed evidence of hypophosphatemic osteomalacia while on long-term low-dose adefovir therapy for chronic hepatitis B. We report on its clinical features and its po-tential resolution with cessation of the drug and supplementation with phosphate. Wealso reviewed the other published cases associated with hypophosphatemic osteomala-cia after low-dose adefovir therapy. The symptoms and the hypophosphatemia im-proved after cessation of the drug and supplementation with phosphate in most cases. Patients taking adefovir long-term should receive regular investigation of the phosphatelevel and renal function.
Abstract
Adefovir dipivoxil (ADV) is a nucleotide used as long-term therapy of chronic hepatitis B. Many published reports have shown that long-term high-dose therapy with adefovircan be associated with proximal renal tubular dysfunction resulting in significant hypo-phosphatemia, renal insufficiency and osteomalacia. We have encountered two patientswho developed evidence of hypophosphatemic osteomalacia while on long-term low-dose adefovir therapy for chronic hepatitis B. We report on its clinical features and its po-tential resolution with cessation of the drug and supplementation with phosphate. Wealso reviewed the other published cases associated with hypophosphatemic osteomala-cia after low-dose adefovir therapy. The symptoms and the hypophosphatemia im-proved after cessation of the drug and supplementation with phosphate in most cases. Patients taking adefovir long-term should receive regular investigation of the phosphatelevel and renal function.
참고문헌 (25)
- 이헌주, "만성 B형간염 환자에서 adefovir dipivoxil 투여에 의해 발생한 심한 저인산염혈증 1예", Clinical and Molecular Hepatology, 14(3), pp.381~386 (2008), 대한간학회
- Lee HC., "A case adult onset hypophosphatemic osteomalacia", J Korean Soc Endocrinol., 6, pp.75~81 (1991)
- 유기덕, "저용량 adefovir dipivoxil에 의한 저인산염혈증과 다발성 근육통 1예", 대한내과학회지, 78(2), pp.261~265 (2010), 대한내과학회
- Lee KS., "Management of chronic hepatitis B", Korean J Hepatol, 13, pp.447~488 (2007)
- Tanji N., "Adefovir nephrotoxicity: possible role of mitochondrial DNA depletion", Hum Pathol., 32, pp.734~740 (2001)
- Izzedine H., "Renal safety of adefovir dipivoxil in patients with chronic hepatitis B: two double-blind, randomized, placebo-controlled studies", Kidney Int., 66, pp.1153~1158 (2004)
- Gara N., "Renal tubular dysfunction during long-term adefovir or tenofovir therapy in chronic hepatitis B", Aliment Pharmacol Ther., 35, pp.1317~1325 (2012)
- Parfitt AM., "Vitamin D", pp.1029~1048 (2005), Elsevier Academic Press
- 안수영, "만성 B형간염 환자에서 아데포비어 투여에 의한 골연화증 1예", 대한소화기학회지, 56(2), pp.117~120 (2010), 대한소화기학회
- Wilson DR., "Studies in hypophosphatemic vitamin D-refractory osteomalacia in adults", Medicine (Baltimore)., 44, pp.99~134 (1995)
- 정영걸, "Fanconi’s Syndrome Associated with Prolonged Adefovir Dipivoxil Therapy in a Hepatitis B Virus Patient", Gut and Liver, 4(3), pp.389~393 (2010), 거트앤리버 발행위원회
- Kim DH., "Hypophosphatemic osteomalacia induced by low-dose adefovir therapy: focus on manifestations in the skeletal system and literature review", J Bone Miner Metab., 31, pp.240~246 (2013)
- Girgis CM., "Hypophosphataemic osteomalacia in patients on adefovir dipivoxil", J Clin Gastroenterol., 45, pp.468~473 (2011)
- Law ST., "Acquired Fanconi syndrome associated with prolonged adefovir dipivoxil therapy in a chronic hepatitis B patient", Am J Ther. (2011)[DOI]
- Sun XF., "A case of adefovir dipivoxil induced hypophosphataemic osteomalacia and literature review", Zhonghua Nei Ke Za Zhi., 50, pp.754~757 (2011)
- Li L., "Adefovir dipivoxil-induced Fanconi syndrome and hypophosphatemic osteomalacia associated with muscular weakness in a patient with chronic hepatitis B", Nan Fang Yi Ke Da Xue Xue Bao., 31, pp.1956~ (2011)
- Wu C., "Hypophosphatemic osteomalacia and renal Fanconi syndrome induced by low-dose adefovir dipivoxil: a case report and literature review suggesting ethnic predisposition", J Clin Pharm Ther., 38, pp.321~326 (2013)
- Tamori A., "Add-on combination therapy with adefovir dipivoxil induces renal impairment in patients with lamivudine-refractory hepatitis B virus", J Viral Hepat., 17, pp.123~129 (2010)
- Minemura M., "Development of osteomalacia in a post-liver transplant patient receiving adefovir dipivoxil", World J Hepatol., 2, pp.442~446 (2010)
- Shimohata H., "Osteomalacia due to Fanconi's syndrome and renal failure caused by long-term low-dose adefovir dipivoxil", Clin Exp Nephrol., 17, pp.147~148 (2013)
- Izzedine H., "Adefovir dipivoxil-induced acute tubular necrosis and Fanconi syndrome in a renal transplant patient", AIDS., 23, pp.544~555 (2009)
- Wong T., "Hypophosphatemic osteomalacia after low-dose adefovir dipivoxil therapy for hepatitis B", J Clin Endocrinol Metab., 95, pp.479~480 (2010)
- Fabbriciani G., "Adefovir induced hypophosphatemic osteomalacia", Scand J Infect Dis., 43, pp.990~992 (2011)
- Fontana RJ., "Side effects of long-term oral antiviral therapy for hepatitis B", Hepatology., 49, pp.S185~195 (2009)
- Izzedine H., "Antiviral drug-induced nephrotoxicity", Am J Kidney Dis., 45, pp.804~817 (2005)
